# SDR DL76L090012

- Difficulty date: January 4, 2009
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 52,673 hours, 7,775 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning Light
- Condition: False Activation
- Location: Lt Generator
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

LEFT ENG GEN DID NOT COME ON LINE AFTER ENG START ALSO HAD LT ENG EEC MODE CAUTION ILLUMINATED.  LT GEN FIELD LIGHT ILLUM WAS ILLUM RESET FIELD RAN ENG OPS CHECKS OK.  FOUND GEN FIELD LIGHT ILLUM RESET FIELD RAN ENGINE OPS OK.
